# SDR GTIA2019061093403

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 10,218 hours, 4,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL MID CABIN -TURNED ON BLEED AIR DUE TEMP BEING  OVER 90F DEGREES, RUN PACKS FOR 15 MIN IAW AMM 21-63-00. NO ODOR NOTED ALL SYSTEM NORMAL
